# SDR AALA20100616TUL18

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 56,529 hours, 28,939 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND GROUND SPOILER CASTING CRACKED. INSTALLED NEW CASTING.
